Some fixed point theorems in metric spaces
Shigeru Itoh (1979)
Fundamenta Mathematicae
Similarity:
Shigeru Itoh (1979)
Fundamenta Mathematicae
Similarity:
Ismat Beg (2003)
Czechoslovak Mathematical Journal
Similarity:
We obtain necessary conditions for convergence of the Cauchy Picard sequence of iterations for Tricomi mappings defined on a uniformly convex linear complete metric space.
Terentius Rugumisa, Santosh Kumar, Mohammad Imdad (2020)
Mathematica Bohemica
Similarity:
We formulate a common fixed point theorem for four non-self mappings in convex partial metric spaces. The result extends a fixed point theorem by Gajić and Rakočević (2007) proved for two non-self mappings in metric spaces with a Takahashi convex structure. We also provide an illustrative example on the use of the theorem.
T. D. Narang (2014)
Annales UMCS, Mathematica
Similarity:
A mapping T from a topological space X to a topological space Y is said to be compact if T(X) is contained in a compact subset of Y . The aim of this paper is to prove the existence of fixed points of a nonexpansive compact self-mapping defined on a closed subset having a contractive jointly continuous family when the underlying space is a metric space. The proved result generalizes and extends several known results on the subject
Kabe, D.G. (1979)
Portugaliae mathematica
Similarity:
Tejpal, Shavetambry, Narang, T. D. (2010)
Serdica Mathematical Journal
Similarity:
2000 Mathematics Subject Classification: Primary: 47H10; Secondary: 54H25. Some results on the existence and uniqueness of fixed points for Kannan mappings on admissible subsets of bounded metric spaces and on bounded closed convex subsets of complete convex metric spaces having uniform normal structure are proved in this paper. These results extend and generalize some results of Ismat Beg and Akbar Azam [Ind. J. Pure Appl. Math. 18 (1987), 594-596], A. A. Gillespie and B....
Brian Fisher (1981)
Fundamenta Mathematicae
Similarity:
J. Matkowski, K. Baron (1973)
Publications de l'Institut Mathématique [Elektronische Ressource]
Similarity:
Ljubomir Ćirić (1981)
Publications de l'Institut Mathématique
Similarity: